# SDR 02FDEA00500

- Difficulty date: July 18, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 37,140 hours, 25,632 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Broken
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED DURING CRUISE AT FL 310, 20 MINUTES AFTER TAKEOFF.  ACCOMPLISHED CHECK LIST PROCEDURES AND LIGHT EXTINGUISHED IAW CHECK LIST LEAK WAS BETWEEN BLEED VALVE AND PACK VALVE.  REPLACED BROKEN SUPPORT CLAMP SET BLEED DUCT ON RT SIDE OF AFT STAIR, CARRIED OUT GROUND LEAK CHECK AND CHECKED CONDITIONS OF SENSE LINE NORMAL TEST PER MM 26-14-000-5, FOUND NORMAL.
